Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Burlakov, Daniil Sergeevich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:157
Abstract pages:614
Full texts:273
References:80
E-mail:

http://www.mathnet.ru/eng/person77974
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. D. S. Burlakov, V. V. Latonov, V. A. Chertopolokhov, “Identification of parameters of a model of a movable motion platform”, Fundam. Prikl. Mat., 22:2 (2018),  73–88  mathnet
2016
2. D. S. Burlakov, “Estimates for the wandering rate of solutions of a linear differential equation via its coefficients”, Differ. Uravn., 52:8 (2016),  1003–1010  mathnet  elib; Differ. Equ., 52:8 (2016), 963–971  isi  scopus
2015
3. D. S. Burlakov, “Spectrum of wandering rates of a nonorthogonal product of two rotations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 2,  49–53  mathnet  mathscinet; Moscow University Mathematics Bulletin, 70:2 (2015), 88–91  isi  scopus
2014
4. Daniil Burlakov, Dmitry Treschev, “A Rigid Body on a Surface with Random Roughness”, Regul. Chaotic Dyn., 19:3 (2014),  296–309  mathnet  mathscinet  zmath  isi
5. D. S. Burlakov, S. V. Tsoii, “Coincidence of complete and vector frequencies of solutions of a linear autonomous system”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  75–93  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 155–167
2012
6. D. S. Burlakov, A. A. Seslavina, “On free movement of puck on horizontal plane”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 4,  125–139  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021